Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Babble's mood

Posted by linkadge on November 15, 2005, at 14:52:26

In reply to Re: Babble's mood pseudoname, posted by Glydin on November 15, 2005, at 9:45:58

I give the strong impresson that I am anti-med, in some ways.

I am not against the concept of an antidepressant mood stabaizer etc, but it just seems more and more apparent, (with the growing number of people I discuss the issue to), that medications have the potential to strongly influence one's life to the negative.

Meds were great for me when they worked, but they stopped working, and I am living with the consequences of their effects (mainly significant dystonia, and ballance/movement problems) I have friends around the same age who are suffering similar seemingly permanant effects. One good friend has been off paxil for 5 years but still says it feels like her head is being twisted to the left (I get the same sensation constantly)

I want people to get better as much as the next person, but I'd feel horrably fraudulent, in light of all that has been presented to me, to embrance psychiatric medications with open arms.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:578863
URL: http://www.dr-bob.org/babble/20051112/msgs/578990.html